hi I have a question about seroquel. I started taking the medication and September of 2014 and had stopped since March of 2015. When I was taking this drug I was a hundred and fifty pounds and now I am at 210 I didn't really notice any different eating habits while on the medication just noticed a bit of laziness. I have been off for almost 5 months and I can't seem to get the weight off no matter what I do, so my question is is there something I can talk with my doctor about that can help me lose weight let me mention that I'm only 5 feet and 210 pounds I have always been small. I am extremely over weight for my height.
Have you tried exercising and eating in moderation? Have you thought about seeing a nutritionist? You can ask your pdoc for topamax it's used to help lose weight. That being said, we call it dopamax as it will make you dopey.
I know about Seroquel, i had put on about 30lbs with it. I believe a lot of it was water retention. Oh yhea, I'm on 20mg of furosemide for water retention, you could ask your pdoc about that.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bipolar Disorder - Here is my ... How much is to much on the drug Seroquel.. I am on 800 mg's a day?
Posted 23 Jan 2011 • 1 answer
Posted 17 Feb 2012 • 2 answers
Posted 2 Aug 2014 • 5 answers
Posted 30 Apr 2015 • 2 answers
Posted 26 Oct 2016 • 2 answers